논문KCI 등재
Periodicities of some additive cellular automata
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
We investigate periodicities of some additive cellular automata with null boundary condition.
Abstract
We investigate periodicities of some additive cellular automata with null boundary condition.
참고문헌 (8)
- P. P. Chaudhuri, "Chattopadhyay, Additive celullar automata theory and applications, Vol.1" (1997), IEEE Computer Society Press
- A. K. Das, "Additive cellular automata: Theory and application as a built-in self-test structure", 박사, pp.1990
- A. K. Das, "Ecient char-acterization of cellular automata", Proc. IEE (Part E), 15(1), pp.81~87 (1990)
- 김재겸, "On hybrid group cellular automata", East Asian Mathematical Journal, 27(1), pp.67~73 (2011), 영남수학회
- 김재겸, "Periodicities of some hybrid cellular automata with rules 102 and 60", 충청수학회지, 27(4), pp.543~551 (2014), 충청수학회[DOI]
- S. Nandi, "Additive cellular automata: Theory and application for testable circuit desig and data encryption", 박사, pp.1994
- S. Nandi, "Theory and applications of cellular automata in cryptography", IEEE Trans. Computers, 43(12), pp.1346~1357 (1994)
- W. Pries, "Group properties of cellular automata and VLSI applications", IEEE Trans. Computers C, 35(12), pp.1013~1024 (1986)
관련 논문AI추천
Cycles of characteristic matrices of cellular automata with periodic boundary condition김재겸강원경기수학회 · 한국수학논문집2011 · 제19권 제3호On hybrid group cellular automata김재겸영남수학회 · East Asian Mathematical Journal2011 · 제27권 제1호On state transition diagrams of cellular automata김재겸영남수학회 · East Asian Mathematical Journal2009 · 제25권 제4호On group orders of some cellular automata김재겸강원경기수학회 · 한국수학논문집2010 · 제18권 제4호Analysis of Characteristic Polynomial of Cellular Automata with Symmetrical Transition RulesG-T Kong, S-J Cho, U-S Choi장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2015 · 제18권 제1호Analysis of 90/150 Cellular Automata with Extended Symmetrical Transition Rules권민정, 김한두, 조성진, 최언숙장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2017 · 제20권 제2호
이 간행물의 다른 논문 (13건)
CHARACTERIZATIONS OF HEMIRINGS BY (∈, ∈ Vq)-FUZZY IDEALSYasir Nawaz, Muhammad Shabir, Tahir Mahmoodpp. 1-18Lightlike hypersurfaces of a Lorentz manifold with a semi-symmetric non-metric connection진대호pp. 27-32Lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection신종문pp. 33-40Certain integral representations of Generalized Stieltjes constants γk(a)신종문pp. 41-53Division problem in generalized growth spaces on the unit ball in Cn박수현, 이한울, 조홍래pp. 55-63
